I did plenty of research and there should not be a problem. Now if your Doctor prescribed this medication I would say He/She know what they are doing? It is their profession after all, that is why they studied for so long... would´nt you agree?
What Should you tell your Healthcare Provider Before Taking Namenda?
You should talk with your healthcare provider prior to taking this drug if you have:
Epilepsy or seizures
A severe urinary tract infection (UTI)
Renal tubular acidosis, a kidney disorder
Any other type of kidney disease, including kidney failure (renal failure)
Liver disease, including liver failure, cirrhosis, or hepatitis
Any allergies, including allergies to food, dyes, or preservatives.
Make sure to tell your healthcare provider about all medicines you are taking, including prescription and non-prescription medicines, vitamins, and herbal supplements.
NOTE: Have one thing in mind no matter if it´s a regular person or a Doctor... etc, we are all human beings , and a part of being one is making mistakes, bare that in mind , I am no being pesimistic, I am not trying to alarm or scare you... I am just being realistic... OK.
I am sure the "patient" will be just fine, by the way I am not a Doctor... just a caring individual... human being.
I agree with Maso.
One thing that Alzheimer's is therir minds are riddled with strang thoughts.
They can not at times tell you, where it hurts or how they feel.
So side effects would have to be watch for closely.
My father had it and lived in nursing home for about ten years.
You watch them slip farther and farther away. He didn't know my name before he died, but he knew he knew me.
It's a sad thing.
- Namenda Information for Consumers
- Namenda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Namenda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2010 • 3 answers
Posted 6 Oct 2011 • 1 answer
Posted 3 Mar 2012 • 1 answer
Posted 17 Nov 2013 • 1 answer
Posted 21 Nov 2013 • 1 answer